Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A duality theorem for non-linear programming


Author: Philip Wolfe
Journal: Quart. Appl. Math. 19 (1961), 239-244
MSC: Primary 90.58
DOI: https://doi.org/10.1090/qam/135625
MathSciNet review: 135625
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A dual problem is formulated for the mathematical programming problem of minimizing a convex function under convex constraints which reduces to the classical dual problem in the case of linear programming problems. Duality theorems are proved regarding the relationship between the problem and its dual.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 90.58

Retrieve articles in all journals with MSC: 90.58


Additional Information

DOI: https://doi.org/10.1090/qam/135625
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society